# SDR AALA202508019016

- Difficulty date: July 18, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N934NN
- Make and model: Boeing 737823
- Aircraft serial: 33489
- Aircraft time: 35,019 hours, 15,327 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750252
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT FLOOR STRUCTURE ZEE ASSEMBLY FROM BS 727G TO BS 727H AT S25R. REPLACED ZEE ASSEMBLY PER AARD 51-00-05-1.
